# SDR ALG2002F00033

- Difficulty date: March 2, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 407040416101
- Part serial: A161
- Condition: Worn
- Location: T/R Gearbox
- Part time: 1,247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR FOR LEAKING OUTPUT SEAL, FOUND SPLINES ON OUTPUT SHAFT WORN BELOW LIMITS, READING 1.3025, MIN 1.3035 (SHAFT SPLINES SOFTER METAL THAN TRUNNION SPLINES.)
